Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The action of a real semisimple group on a complex flag manifold. I: Orbit structure and holomorphic arc components


Author: Joseph A. Wolf
Journal: Bull. Amer. Math. Soc. 75 (1969), 1121-1237
MathSciNet review: 0251246
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12359-1
PII: S 0002-9904(1969)12359-1